# SDR FDEA201109213994

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5317251920200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT DENT AREA SHOWS INDICATIONS OF CRACKS AT 3 LOCATIONS.  FABRICATED, LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-13-12, FIG 206.  ALODINED AND PRIMED IAW SRM 51-21-10 AND 51-75-10.  INSTALLED REPAIR PARTS IAW SRM 53-13-12 AND 51-40-21.  APPLIED EDGE SEAL IAW SRM 51-76-10.  CUTOUT DAMAGED AREA FWD CARGO LOWER CORNER.  APPLIED SEAL TO PART INSTALLED, REF WRI 53305331.
